| Texto completo | |
| Autor(es): |
Braga, Denis de Carvalho
;
Dias, Fabio Scalco
;
Llibre, Jaume
;
Mello, Luis Fernando
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 445, p. 6-pg., 2025-11-15. |
| Resumo | |
It is known that there are polynomial vector fields in the plane having an arbitrary number of limit cycles surrounding a focus, or a saddle, or a node. But until now this result was not proved for a star node. Here we consider polynomial vector fields in the plane with an equilibrium point of star node type, and we prove that there are such vector fields with an arbitrary number of limit cycles surrounding the star node. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 19/07316-0 - Teoria de singularidades e aplicações a geometria diferencial, equações diferenciais e visão computacional |
| Beneficiário: | Farid Tari |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |